Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have arthritis in knee and swollen ankles. Feels weak and blurred vision. Taking atenonol for high blood pressure

I have had swollen ankles for several months now. I have arthritis in my knee(s) and have told that that can cause this. I have been getting chicken fat shots. Lately, I have no energy and my vision has been blurred. I stopped taking multivitamins, fish oil, calcium and only take atenonol for high blood pressure, and vitamin D .
Asked On : Mon, 4 Jun 2012
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
, if so check if you are taking proper multi vitamin supllements or not, if not on T/t then it might be simply peripheral sensitivity of skin or nerves for which you need neuovitamin therapy and good care of skin and comfortable covering soft shoes to avoid any major foot problem in future........regards
Answered: Mon, 16 Jul 2012
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. Sunil Dewangan's  Response
Get your knees and heart proper evaluated as it is most probably a combination of both , knee prob and heart making your feet swollen but vision definitely points towards BP...................Regards
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor